... night 45mg - I told him I wanted to be weened of both because I started to feel awful and he made a plan for me to reduce weekly both doses over a month period down to ( 75mg Effexor cr- and 15mg Remeron) to start. How long on average do withdrawal symptoms last? would I be better off just stopping them both now because Ive only been on them for 3 months? Please help- I feel terrible and suffer headaches, hot and cold flashes, nerve pain, depersonalization, and am just as panicky if not more than I was before
If you reduce the Effexor really slowly, like I did, you will not get any withdrawal symptoms at all. I did stop abruptly once and withdrawals were bad but lasted about three weeks. Reducing over months I did not get withdrawals, and would highly recommend this. I think it is worth taking your time. This way I have been off anti depressants altogether for 18 months.
I would say withdraw from one at a time. I have no experience of Remeron, only Effexor. As you have been on Effexor 3 months, you will probably need 3 months to withdraw, maybe longer. Yes you will feel terrible if you withdraw too fast. I have read so many posts where people get bad withdrawals because they do not take time to withdraw slowly.
Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2014 • 5 answers
Posted 15 Apr 2014 • 2 answers
My sister was recently prescribed Remeron primarily for an appetite enhancer as well as Depression.?
Posted 20 Nov 2014 • 4 answers
Posted 13 Jan 2015 • 1 answer
Posted 30 Mar 2016 • 2 answers